MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCERS; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCERS; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number MX960
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer cannot return to zero, excessive drift, and cannot read data.No patient injury.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#617147.No problems or issues were identified during this device history record review.Visual and functional tests were performed.Ten units returned for investigation.Each unit had adhesive tape or sticker applied to the unit.Each unit was visually inspected under 10x magnification.Five units were found to be missing a plated insert from the connector.With the pin insert missing the mating connector pin is too small to contact the connector pins on the transducer so no connection or intermittent connection is possible.The remaining 5 units appear to have no physical damage.Ten units functional tested per internal test.Five failed functional testing, all complaints from same end user tested during one test run and included the units missing insert or pins, four of these units failed due to the insert or pin missing.One failed unit was opened and found to have a cracked sensor causing failure.The remaining four units are unable to duplicate as returned.Unable to determine the amount of usage prior to the inserts being pulled out of the connector although each unit appears to have been used prior to issue detection.Confirmed issues as noted in complaint description on 5 of the units.One unit has an intermittent connection due to missing inserts.Four units unable to duplicate any failure as returned.The root cause of this complaint cannot be determined.
 
Additional Manufacturer Narrative
Other, other text: corrected data: b1, corrected data: corrected data: b1-product problem.

Brand Name
MEDEX LOGICAL TRANSDUCERS
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16875660
Report Number3012307300-2023-05141
Device Sequence Number14910498
Product Code DRS
UDI-Device Identifier10351688502988
UDI-Public10351688502988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX960
Device Catalogue NumberMX960
Device Lot Number4027696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown